MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED
Model Number 831F75P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, a swan ganz catheter had medication leakage where the white "proximal injectate" and blue tubing connect.Leakage occurred 6 days after insertion.No allegation of patient injuries.
 
Additional Manufacturer Narrative
Additional product codes: dqo, dqe, kra, dqk, drs, dsb, dxn, qaq.Additional premarket submission: k231248.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A product investigation was completed on the returned catheter.The reported event of "leakage where the white proximal injectate and blue tubing connect" was confirmed.Visual examination found that proximal injectate extension tube was partially broken at the lumen hub.Cross surface of the broken extension tube appeared to be uneven and rough.All other through lumens were patent without any leakage or occlusion.The balloon inflated clear, concentric and remained inflated for more than 5 minutes without leakage.No other visible damage was observed from catheter.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.A root cause has not been determined at this time.A supplier notification was sent.

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92614
9492017706
MDR Report Key22857256
Report Number2015691-2025-06870
Device Sequence Number12670515
Product Code DYG
UDI-Device Identifier00690103003031
UDI-Public00690103003031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number831F75P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/18/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown